MathSciNet Relay Station
MathSciNet bibliographic data
MR694390 46B25 (43A15 46E99)
Alspach, Dale E.; Matheson, Alec Projections onto translation-invariant subspaces of $L\sb{1}({\bf R})$. Trans. Amer. Math. Soc. 277 (1983), no. 2, 815–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement